# SDR AALA20110525TUL01

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 927 SEAT TRACK SUPPORT CRACKED.  MISDRILLED HOLE IN WEBBING AT STATION 927.  INSTALLED DOUBLER REPAIR ON WEBBING AND INSTALLED DOUBLER AND FILLER REPAIR ON SEAT TRACK SUPPORT PER EA MD80-53-017063 AND EA MD80-53-017065.
